# SDR HALA2022092700263

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 30,741 hours, 71,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CEILING FROM ROW 4 TO 11 INOP AND CEILING TAIL CONE EMERGENCY LIGHTS INOP. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY POWER SUPPLY B5-116 AND B5-227. OPS CHK GOOD OK FO SERVICE PER 33-51-03
